# SDR AALA202205059470

- Difficulty date: May 2, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 28,064 hours, 11,748 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 03939
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 28,064 hours, 11,748 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN ELECTRIC TRIM FLED ON CLIMB OUT AT ABOUT 8,000. LANDING WAS,MADE AT 127,000 LBS. FLAPS 15. AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED STAB TRIM MOTOR PER AMM 27-41-71.
